# SDR AALA202508128048

- Difficulty date: August 5, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 39,174 hours, 16,383 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PITTING ON RIGHT WING #5 SPOILER HINGE PIN. REPLACED HINGE PIN PER TASK CARD 26L00027024.
